# SDR UALA2012062903456

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 54,915 hours, 6,617 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THRU 53 LEFT INOP.   RE-SECURED EMERGENCY LIGHT CONNECTOR.  OPS CHECK NORMAL.
